International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 7, Pages 427-432

Stationary points for set-valued mappings on two metric spaces

Zeqing Liu,1 Qingtao Liu,1 and Shin Min Kang2

1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Liaoning, Dalian 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea

Received 16 February 2001

Copyright © 2001 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give stationary point theorems of set-valued mappings in complete and compact metric spaces. The results in this note generalize a few results due to Fisher.